# SDR CALA0800627

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 33,414 hours, 10,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR Z-ANGLE HAS LITE CORROSION ENTIRE LENGTH OF DOOR CUTOUT.  REMOVED AND REPLACED Z-ANGLE REF SRM 53-70-15 AND 51-40-02.
